Header

UZH-Logo

Maintenance Infos

Quantum Giambelli formulas for isotropic Grassmannians


Buch, A S; Kresch, A; Tamvakis, H (2012). Quantum Giambelli formulas for isotropic Grassmannians. Mathematische Annalen, 354(3):801-812.

Abstract

Let X be a symplectic or odd orthogonal Grassmannian which parametrizes isotropic subspaces in a vector space equipped with a nondegenerate (skew) symmetric form. We prove quantum Giambelli formulas which express an arbitrary Schubert class in the small quantum cohomology ring of X as a polynomial in certain special Schubert classes, extending the authors' cohomological Giambelli formulas.

Abstract

Let X be a symplectic or odd orthogonal Grassmannian which parametrizes isotropic subspaces in a vector space equipped with a nondegenerate (skew) symmetric form. We prove quantum Giambelli formulas which express an arbitrary Schubert class in the small quantum cohomology ring of X as a polynomial in certain special Schubert classes, extending the authors' cohomological Giambelli formulas.

Statistics

Citations

Dimensions.ai Metrics
8 citations in Web of Science®
9 citations in Scopus®
18 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 24 Jan 2013
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:November 2012
Deposited On:24 Jan 2013 14:24
Last Modified:21 Sep 2018 22:02
Publisher:Springer
ISSN:0025-5831
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00208-011-0752-2

Download

Download PDF  'Quantum Giambelli formulas for isotropic Grassmannians'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 259kB
View at publisher